# SDR SWAA2014040126706

- Difficulty date: March 10, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 75,129 hours, 63,988 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546595
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CORRODED AT BS 727A, BETWEEN STRINGER 25-26L.  R & R SHEAR TIE IAW SRM & DWG.
